Previous |  Up |  Next


[A] N. Ailing: Rings of integer-valued continuous functions and nonstandard arithmetic. Trans. Amer. Math. Soc. 118 (1965), 498-525. MR 0184960
[BR] R. Börger M. Rajagopalan: When do all ring homomorphisms depend on only one coordinate?. Arch. Math. (Basel) 45 (1985), 223-228. MR 0807654
[CK] C. Chang H. Keisler: Model Theory. North Holland Publishing Co., Amsterdam, 1973. MR 0409165
[D] A. Dow: On ultrapowers of Boolean algebras. Topology Proceedings 9 (1984), 269-291. MR 0828984 | Zbl 0598.03040
[FGL] N. Fine L. Gillman J. Lambeck: Rings of Quotients of Rings of Functions. McGill University Press, Montreal, 1965.
[GJ] L. Gillman M. Jerison: Rings of Continuous Functions. D. Van Nostrand Co., New York, 1960. MR 0116199
[L] J. Lambek: Lectures on Rings and Modules. Blaisdell Publishing Co., Waltham, Mass, 1966. MR 0419493 | Zbl 0143.26403
[LLS] R. Levy P. Loustanau, Jay Shapiro: The prime spectrum of an infinite product of copies of Z. preprint.
[LS] W. Luxemburg K. Stroyan: Introduction to the Theory of Infinitesimals. Academic Press, New York, 1976. MR 0491163
[M] D. R. Morrison: Bi-regular rings and ideal lattice isomorphisms. Proc. Amer. Math. Soc. 6 (1952), 46-49. MR 0067094
[P] R. S. Pierce: Rings of integer-valued continuous functions. Trans. Amer. Math. Soc. 100 (1961), 371-394. MR 0131438 | Zbl 0196.15401
Partner of
EuDML logo